# SDR UIEA0013

- Difficulty date: March 17, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STATION 1480 BULKHEAD CORROSION REPAIR COMMON TO STRINGER 38L.  FOUND HOLES NR 3, 4, 7, 8, 9, 10 AND NR 11 CRACKED.  REAMED HOLES OVERSIZE, AND INSTALLED BUSHING REPAIRS AT LOCATION NR 3, 7, 8, 9, 11.  OVERSIZED FASTENERS INSTALLED PER SB 747-53A2390.  (M)
